# SDR SWAA2014121735105

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 63,714 hours, 51,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W08600518R
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER EXIT LIGHT LOCATOR INOPERATIVE.  REPAIRED BROKEN WIRE IAW AMM.
